# SDR 06FDEA03849

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: ARCO7775
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP LOWER CENTER ACCESS OPENING, DOUBLER AND NUT PLATES CORRODED.  REMOVED WING TIP IAW DC 10-10 MM 57-23-01-2.  REMOVED CORRODED ATTACH ANGLES.  FABRICATED UPPER ANGLE -5 IAW DAC DRW ARC0777-5, REV C.  FABRICATED LOWER ANGLE -3 IAW DAC DRW ARCO605-3 REV F.  CORROSION TREATED IAW MD/DC 10-10 SRM 51-21-01 VOL II.  INSTALLED INNER WEB AND ANGLES IAW DAC DWG ARC 077-5 REV C.  INSTALLED CONTROL ROD AND FITTING REFERENCE  DC 10-10 MM 27-10-02-4.  RECONNECTED WING TIP LIGHTS AND OPS CHECKED IAW DC 10-10 MMM 33-44-01 AND 33-47-00-5.  MEG OHM CHECK STATIC WICKS IAW DC 10-10 MM 23-60-00-2.  CHECK GOOD.  THIS IS A MAJOR REPAIR.  SEE SNRM N00516 OF FEDEX WORK ORDER 00033777.
